Alli Weight Loss Pill & Constipation


Buy Alli Weight Loss Pill »

Sometimes people can find that they get constipated when taking the slimming pill Alli or when taking Xenical, its stronger variant.  A diet very low or containing no fat combined with high fibre foods could lead to constipation.  This seems like a contradiction, that eating too little fat will also create unwanted side effects, but your body needs some essential fats in order to function properly. 

Constipation can make you feel bloated and unwell, and can even lead you to seeking medical advice.  To ensure that this doesn’t occur it is important to eat some fats, anything under 15 grams per meal is adequate and shouldn’t be exceeded when taking the Alli weight loss pill.  If you do find that you are constipated when taking Alli it is not a good idea to take more pills.  The maximum dose for Alli should not be exceeded, just like any other medication, as it could lead to unforeseen health problems.

When to be concerned about Constipation from taking Alli

In some circumstances constipation when taking Alli might be an indicator of a bigger health problem.  If you experience it alongside abdominal pain and a very high temperature then it might be a symptom of and inflamed large intestine.  This could be potentially dangerous, and if this is the case it is important to seek immediate medical attention and stop taking the Alli pill. 


« Alli Recipes Alli Weight Loss Pill with Medications »